SciELO - Scientific Electronic Library Online

vol.26 issue2Turyn Type Sequencesn-residual module m graph and its application in structuring n-adic residuals author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


SOTO-QUIROS, Juan Pablo  and  RODRIGUEZ, Domingo. A new approach to mathematical cryptography using the discrete ambiguity. Rev. Mat [online]. 2019, vol.26, n.2, pp.281-297. ISSN 1409-2433.

Through cryptography, be modified and hide certain information, so that only a certain group of people can interpret it through a key. When trying to use various fields of mathematics for this process, the concept of mathematical cryptography is developed. Most mathematical cryptographic methods focus on number theory. Also, there are other cryptographic methods in the area of quantum physics and algebraic geometry, particularly hyperelliptical curves defined over finite bodies and finite fields. This paper introduces a new method of mathematical cryptography with signal processing techniques, through of a dimensional harmonic representations such as the discrete ambiguity function. This paper uses two equivalent definitions in module discrete ambiguity function. This new cryptographic method uses the concept of symmetric key to making the process of encrypting and decrypting the message.

Keywords : discrete ambiguity function; cryptography; symmetric keys; discrete Fourier transform..

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )